MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (9.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (9.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Proactif clinical study.It was reported that the patient developed a persistent fever requiring hospitalization.Advanced, multicompartment dosimetry was performed to assess the treatment dose.Per-treatment tc-maa (technetium macroaggregated albumin) uptake by the perfused liver was 160 gy and perfused tumor was 190 gy.On 08-march-2023, the subject was enrolled into the proactif study and treatment with therasphere was performed on the same day.The therasphere infusion site was selective.The catheter was positioned in the accessory right hepatic artery (segments vi/vii): 3.2 gbq of therasphere was administered to the selective liver through vial 1.Post treatment dosimetry documented a strong uptake of the delivered dose to perfused liver, which was 151 gy and to the perfused tumor was 164 gy.On (b)(6) 2023, 2 days post index procedure, the subject developed persistent fever.On (b)(6) 2023, the subject was admitted to the hospital for further evaluation and treatment.Fever developed post chemotherapy and radioembolization.The subject was treated with concomitant medication.A ct scan revealed no sign of perforation and surinfection (secondary infection); blood culture was sterile.On (b)(6) 2023, the event was considered to be resolved.Hence, a decision was made to stop chemotherapy and no gemzar medication was administered.On (b)(6) 2023, the subject was noted to be feverless.On (b)(6) 2023, the subject was discharged from the hospital.
 
Additional Manufacturer Narrative
A2: date of birth: born in 1958.D3: manufacturer address 1: chapman house, farnham bus park.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site zip/post code: gu9 8ql.
 
Additional Manufacturer Narrative
Updated: b5 describe event or problem; d4 model number, lot number, catalog number, unique, identifier (udi) #; d6 implant date; h6 evaluation method codes, evaluation result codes, evaluation conclusion codes.A2: date of birth: born in 1958.D3: manufacturer address 1: chapman house, farnham bus park, g1: mfr site address 1: chapman house, farnham bus park, g1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
Proactif clinical study.It was reported that the patient developed a persistent fever requiring hospitalization.Advanced, multicompartment dosimetry was performed to assess the treatment dose.Per-treatment tc-maa (technetium macroaggregated albumin) uptake by the perfused liver was 160 gy and perfused tumor was 190 gy.On (b)(6) 2023, the subject was enrolled into the proactif study and treatment with therasphere was performed on the same day.The therasphere infusion site was selective.The catheter was positioned in the accessory right hepatic artery (segments vi/vii): 3.2 gbq of therasphere was administered to the selective liver through vial 1.Post treatment dosimetry documented a strong uptake of the delivered dose to perfused liver, which was 151 gy and to the perfused tumor was 164 gy.On (b)(6) 2023, 1 day post index procedure, the subject developed persistent fever.On (b)(6) 2023, the subject was admitted to the hospital for further evaluation and treatment.Fever developed post chemotherapy and radioembolization.The subject was treated with concomitant medication.A ct scan revealed no sign of perforation and surinfection (secondary infection); blood culture was sterile.On (b)(6) 2023, the event was considered to be resolved.Hence, a decision was made to stop chemotherapy and no gemzar medication was administered.On (b)(6) 2023, the subject was noted to be feverless.On (b)(6)2023, the subject was discharged from the hospital.

Brand Name
THERASPHERE Y-90 (9.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16817439
Report Number2124215-2023-17208
Device Sequence Number16626780
Product Code NAW
UDI-Device Identifier05060116920444
UDI-Public05060116920444
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG